# SDR HALA2008103100833

- Difficulty date: October 31, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 25,395 hours, 4,917 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 727810C
- Part serial: 2626
- Condition: Malfunctioned
- Location: Apu
- Part time: 6,415 hours, 1,220 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - PER FLT CREW APU GEN FELL OFF LINE.  REMOVED & REPLACED APU GENERATOR PER MM 24-21-01-424-002 REF LOG PAGE 272631 ITEM 94 FOR VERIFICATION FLT.
